# SDR CA100813018

- Difficulty date: July 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 90001201
- Condition: Cracked
- Location: Mlg
- Part time: 4,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LT OTBD WHEEL ASSY, THE TECH ENCOUNTERED DIFFICULTY INSTALLING THE NEW WHEEL ASSY BACK ON TO THE AXLE.  AFTER CLOSER INSP IT WAS NOTED THE LT OTBD BRAKE ASSY INBD DISK HAD FRACTURED AT THE 11 O`CLOCK POSITION ALLOWING THE INBD DISK TO SLIP DOWN AND PREVENT THE WHEEL FROM BEING INSTALLED FULLY.   BRAKE ASSY WAS REPLACED.
